# SDR R61A2019082720872

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 39,958 hours, 23,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Assy
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPEN FROM THE OUTSIDE. FERRIED TO CMH. ADJUSTED L1 DOOR FWD UPPER ROLLER, FWD UPPER ROLLER RAMP, AND ADJUSTED FWD COMMAND RAMP IAW AMM 52-11-00. R&R SPRING ON AFT GREEN LOCK INDICATOR ON INSIDE OF L1 DOOR IAW AMM 52-11-00. R&R L1 DOOR PIVOT ARM.
